Was taking 10 mg twice a day. Tapered off over a 6 week period. After taking last dose 2 weeks ago started feeling abdominal pain, nausea, chills, sweats, insomnia, some anxiety. Just wondering if this is normal. I am also on 20 mg Celexa once a day.
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am currently in pain management for fibromyalgia that i have had for 8 yrs or so. My family dr treats my anxiety and other ailments like he should, ...
4 answers • 30 Sep 2009
I had horrible side effects while taking 2700 mg for shingles. I came off slowly. Horrible withdrawal. Now, 3 months later, I am still experiencing ...
4 answers • 3 May 2011
I'm on week 2 and a half of withdrawal of Cymbalta. I've had insomnia, thank goodness that seems to be over. The constant nausea, vomiting ...
8 answers • 31 Jul 2011
My husband was taking Bus-par for his anxiety and it seemed to be helping but he stopped taking it because it was giving him terrible insomnia. He ...
5 answers • 25 Feb 2012
I have had tension headaches for atleast 6 years now and with it when it gets so bad i get nausea and vomiting. I get stressed out alot due to my job ...
8 answers • 31 Oct 2012